Need advice urgently

Discussion in 'Mental Health Disorders' started by MaNg0s, Apr 17, 2008.

Thread Status:
Not open for further replies.
  1. MaNg0s

    MaNg0s Well-Known Member

    Well I stopped taking my anti-depressants a few days ago because it just made me feel more suicidal. Ever since I have stopped taking them I have been getting a lot of withdrawal symptoms. Like I am always tired, always have headaches, I am hungry but when I eat I just feel like I am gonna puke it back up and I am constantly tired.

    I stopped taking my medication exactly 3 days ago and ever since I just feel so sick. Plus I had a big conversation with my ex on Monday which just made me feel worse. I know when you stop taking ad's you are supposed to start taking lower dosages and gradually stop. But the medication I was on made me feel soo suicidal I only started cutting because I was on that medication. What do I do to get rid of these symptoms please someone help because I can't do anything I start college next week and I can't go in feeling like this.
     
  2. Sadeyes

    Sadeyes Staff Alumni

    You should speak to your pdoc to see what to do...hope you start feeling better, J
     
  3. Fatman1966

    Fatman1966 Antiquitie's Friend

    Change your meds if they aren't working for you.

    Go see the doctor, for me I am on Citalopram, started out on 20mg, didn't help, then had some problems, felt worse, went up to 30mg, felt a little better, but not good, so now I am on 40mg and that seems to be doing the trick, anti depressants are just that, people call them "happy pills" but thats just not true, thats not how mine work, they are more "anti sad pills", they are not the answer, but a short term solution to help you get your feet back on the ground and work out what it is that is causing you so much pain.

    Go see your doctor, be as honest and open with them as you can, say the things you dare not tell anyone else to them, honestly, they will not be shocked or outraged, they will have heard it all before and probabley far worse, they are there to help you and given the chance, will do the best they can to give you that chance to get your feet back on the ground.
     
  4. dazzle11215

    dazzle11215 Staff Alumni

    i agree, go see your doctor. some anti deps have very serious withdrawal problems... they taper you off over a month or two, decreasing 5 mg a week....

    is there a reason you don't want to talk to your doc about this?
     
  5. weegee

    weegee Active Member

    what meds are you on at the mo, i think i know a doc or two i might be able to give some unoffical advice.
     
  6. MaNg0s

    MaNg0s Well-Known Member

    I was on Citalopram 50 mg of that didn't work. Now I am on Duloxetine 60 mg it was working at first but then it just made me feel really suicidal well it contributed a lot to making me feel suicidal and made me feel numb.
     
Thread Status:
Not open for further replies.